# SDR R61A2010430

- Difficulty date: August 30, 2010
- Submitted: September 6, 2010
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 11,139 hours, 6,621 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON FWD SERVICE DOOR DAMPERS AT FR14.  MX REPLACED THE FWD SERVICE DOOR DAMPERS IAW EMB 170 AMM.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.  P/N SP-21619A.
